# SDR UIEA2020042700843

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,695 hours, 20,100 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"WXR WEAK" MESSAGE ON MFD.( PERFORMED FIM BITE PROCEDURE PER 34-43 FAULT TREE 805. TEST PASSED. )
